# SDR AALA20011131

- Difficulty date: May 24, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH IGHT 18D INOPERATIVE.  RESEATED CONNECTOR SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
